Academic Journals Database
Disseminating quality controlled scientific knowledge

Certain subclasses of bi-univalent functions associated with the Hohlov operator

ADD TO MY LIST
 
Author(s): Gangadharan m Murugusundaramoorthy | Hari M Srivastava | najundan n magesh

Journal: Global Journal of Mathematical Analysis
ISSN 2307-9002

Volume: 1;
Issue: 2;
Start page: 67;
Date: 2013;
Original page

ABSTRACT
In this paper, we introduce and investigate two new subclasses of the function class of bi-univalent functions defined in the open unit disk, which are associated with the Hohlovoperator, that is, a familiar special case of the widely- (and extensively-) investigated Dziok-Srivastava linear operator. Furthermore, we find estimates on the Taylor-Maclaurin coefficients|a_2| and |a_3| for functions in these new subclasses. Several (known or new) consequences of theresults are also pointed out.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona